U.S. doctors online nowAsk doctors free
A female asked:

I was prescribed adderall 10 mg and took 2 this morning. i also took a hydrocodone 500 mg/5mg at 5 my friends said i would be okay to drink because they wear off in 4 hours, so i consumed to alcohol beverages. im home now but im just a little concerned, w

2 doctor answers5 doctors weighed in
Dr. Joy Jackson
Family Medicine 19 years experience
You : You should never drink while taking narcotics. It can impair your ability to think and act. Also adderall and drinking can cause increased somnolence (sleepy), and dizziness. All three combined is a recipe for disaster, regardless of the time passed. To be safe wait 24 hours. In the future please abstain from mixing these drugs with alcohol. Take good care.
Dr. Gregory Fiasconaro III
Anesthesiology 32 years experience
Home now?: If the alcohol was 2-4 hours ago your probably out of the woods but it was not a good idea. Hydrocodone can last 6 hours. Also the hydrocodone with 500 mg tylenol (acetaminophen) together was discontinued because of concern for the liver which is also the site of alcohols metabolism. So please don't drink and take narcotics. Good luck. If you get dizzy or nauseated call 911.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 3, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.